# SDR SWAA982651

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20131
- Condition: Inop
- Location: Apax Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT ENTRYWAY EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED LIGHT BATTERY CHARGER HOUSING.
